| Catalog Number |
2504-1 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Packaging Problem (3007)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).H7: recall number added.H3, h6: a device deficiency was identified.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the packaging process, found that the sealing operator must ensure that the foil pouch is correctly inserted into the heated sealer bars.It includes the instructions on how to hold the pouch to ensure the correct sealing.The sealing operator must ensure that a vacuum is present, confirming the presence of seals on all edges of the pouch and confirm the s&n seal is on the chevron end of the pouch.Although a review of device records showed there were no indications to suggest that the product did not meet specifications upon release for distribution at the time of manufacturing, the root cause of the reported event has been traced to a manufacturing deficiency.Based on this investigation, a corrective action and a field action were initiated to address the reported failure and recall the product.Internal complaint reference case (b)(4).H11: h6: e and f codes updated.
Additional Manufacturer Narrative
Internal complaint reference case-2024-00219285-1.
Event or Problem Description
It was reported that during an unknown procedure, the tendon anchors (quality hold item) were used in the patient.The procedure was successfully completed without surgical delay using a smith and nephew back up device.No further complications were reported.